# SDR 95FDEA01423

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163491
- Condition: Delaminated
- Location: Lt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/W I/B AFT FLAP HAS AREA OF DELAMINATION ON LOWER SURFACE, APPROX 70 INCHES FROM I/B END ON FRONT SPAR.  REPAIRED L/W I/B AFT FLAP LOWER SURFACE IAW FEDEX SRM 51-40-6.
